Acta Mathematica, 1999

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (9 articles)

Volume 182, Issue 1

[1] Blowup of small data solutions for a class of quasilinear wave equations in two space dimensions, II

Serge Alinhac Département de Mathématiques Université Paris-Sud, Université Paris-Sud

TBD mathscidoc:1701.331862

Acta Mathematica, 182, (1), 1-23, 1997.10
[ Download ] [ 2017-01-08 20:33:32 uploaded by actaadmin ] [ 647 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Fourier inversion on a reductive symmetric space

Erik P. Van Den Ban Mathematisch Instituut Universiteit Utrecht, University of Utrecht Henrik Schlichtkrull Matematisk Institut Københavns Universitet, University of Convenhagen

TBD mathscidoc:1701.331863

Acta Mathematica, 182, (1), 25-85, 1998.2
[ Download ] [ 2017-01-08 20:33:32 uploaded by actaadmin ] [ 746 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the dirichlet problem for degenerate Monge-Ampère equations

Pengfei Guan Department of Mathematics, McMaster University Neil S. Trudinger Centre for Mathematics and its Applications, Australian National University Xu-Jia Wang Centre for Mathematics and its Applications, Australian National University

TBD mathscidoc:1701.331864

Acta Mathematica, 182, (1), 87-104, 1997.9
[ Download ] [ 2017-01-08 20:33:33 uploaded by actaadmin ] [ 510 downloads ] [ 0 comments ] [ Cited by 32 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Clique is hard to approximate within$n$^{1−ε}

Johan Håstad Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.331865

Acta Mathematica, 182, (1), 105-142, 1997.8
[ Download ] [ 2017-01-08 20:33:33 uploaded by actaadmin ] [ 717 downloads ] [ 0 comments ] [ Cited by 381 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 182, Issue 2

[1] Exposants de Liapounoff et distribution des points périodiques d'un endomorphisme de$CP$^{$k$}

Jean-Yves Briend Laboratoire Analyse, topologie, Probabilités UMR 6632 Centre de Mathématiques et d'Informatique, Université de Provence Julien Duval Laboratoire Émile Picard UMR 5580, Université Paul Sabatier

TBD mathscidoc:1701.331866

Acta Mathematica, 182, (2), 143-157, 1999.8
[ Download ] [ 2017-01-08 20:33:33 uploaded by actaadmin ] [ 629 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Hypercontractivity over complex manifolds

Leonard Gross Department of Mathematics, Cornell University

TBD mathscidoc:1701.331867

Acta Mathematica, 182, (2), 159-206, 1998.3
[ Download ] [ 2017-01-08 20:33:33 uploaded by actaadmin ] [ 607 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the structure of the Selberg class, I: 0≤$d$≤1

Jerzy Kaczorowski Faclty of Mathematics and Computer science, A. Mickiewicz University Alberto Perelli Department of Mathematics, University of Genova

TBD mathscidoc:1701.331868

Acta Mathematica, 182, (2), 207-241, 1997.12
[ Download ] [ 2017-01-08 20:33:33 uploaded by actaadmin ] [ 649 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The zero multiplicity of linear recurrence sequences

Wolfgang M. Schmidt Department of Mathematics, University of Colorado at Boulder

TBD mathscidoc:1701.331869

Acta Mathematica, 182, (2), 243-282, 1998.3
[ Download ] [ 2017-01-08 20:33:33 uploaded by actaadmin ] [ 615 downloads ] [ 0 comments ] [ Cited by 32 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Fundamental solutions of real homogeneous cubic operators of principal type in three dimensions

Peter Wagner Institut für Mathematik und Geometrie, Universität Innsbruck

TBD mathscidoc:1701.331870

Acta Mathematica, 182, (2), 283-300, 1998.8
[ Download ] [ 2017-01-08 20:33:33 uploaded by actaadmin ] [ 539 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved